# SDR CHQA200500104

- Difficulty date: May 30, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N281SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 11,569 hours, 9,060 cycles
- Engine: Allsn AE3007A
- Engine time: 6,134 hours, 5,313 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 4252070
- Condition: Leaking
- Location: Engine
- Part time: 6,134 hours, 5,313 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 3179 SDF-LGA - WHILE CLIMBING THROUGH 14,000 FEET, THE E1 OIL PRESSURE WENT TO AMBER.  OIL QUANTITY ON MFD WAS 3 QUARTS.  SHUT DOWN ENGINE IAW QRH AND RETURNED TO FIELD.  REMOVED AND REPLACED LEAKING E1 CARBON SEAL IAW EMB 145 AMM 72-61-02-4.  OPS CHECK AND LEAK CHECK GOOD.
